Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Neurol Assoc. 2008 Aug;26(3):254-258. Korean. Case Report.
Ku BD , Yoo HU .
Department of Neurology, Myongji Hospital, Kwandong University College of Medicine, Goyang, Korea. neurodasan@paran.com
Abstract

Dementia with Lewy bodies (DLB) usually presents with progressive cognitive decline and parkinsonism. We report a 68-year-old man who showed parkinsonism including resting tremor and mild cognitive decline. After anticholinergic medication, he showed recurrent visual hallucination. Neuropsychological tests revealed frontal and memory impairments. PET showed hypometabolism in the primary visual and visual association cortices. It is necessary to consider the possibility of DLB as well as anticholinergic side effect when visual hallucination occurs during the treatment of parkinsonism.

Copyright © 2019. Korean Association of Medical Journal Editors.